RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1957, Volume 2, Issue 3, Pages 339–348 (Mi tvp4968)  

This article is cited in 1 scientific paper (total in 1 paper)

Limit Theorems for Branching Stochastic Processes of Special Form

B. A. Sevast'yanov

Moscow

Full text: PDF file (828 kB)

English version:
Theory of Probability and its Applications, 1957, 2:3, 321–331

Received: 25.04.1957

Citation: B. A. Sevast'yanov, “Limit Theorems for Branching Stochastic Processes of Special Form”, Teor. Veroyatnost. i Primenen., 2:3 (1957), 339–348; Theory Probab. Appl., 2:3 (1957), 321–331

Citation in format AMSBIB
\Bibitem{Sev57}
\by B.~A.~Sevast'yanov
\paper Limit Theorems for Branching Stochastic Processes of Special Form
\jour Teor. Veroyatnost. i Primenen.
\yr 1957
\vol 2
\issue 3
\pages 339--348
\mathnet{http://mi.mathnet.ru/tvp4968}
\transl
\jour Theory Probab. Appl.
\yr 1957
\vol 2
\issue 3
\pages 321--331
\crossref{https://doi.org/10.1137/1102022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4968
  • http://mi.mathnet.ru/eng/tvp/v2/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 282 (2013), 172–185  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:99
    Full text:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020